Advances in Decision Sciences

Advances in Decision Sciences / 1999 / Article

Open Access

Volume 3 |Article ID 683792 |

M. Iqbal, "Classroom Note: Numerical solutions of Nagumo's equation", Advances in Decision Sciences, vol. 3, Article ID 683792, 5 pages, 1999.

Classroom Note: Numerical solutions of Nagumo's equation


Nagumo's equation is a third order non-linear ordinary differential equation d3udx3cd2udx2+f(u)dudx(b/c)u=0 where f(u)=u(1u)(uα) , 0<α<1 . In this paper we have developed a technique to determine those values of the parameters a,b and c which permit non-constant bounded solutions.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.